Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Why do I feel pain intesticles and could it be due to tangled spermatic cords?

User rating for this question
Answered by

General & Family Physician
Practicing since : 2009
Answered : 5151 Questions
Yesterday I woke up on my side and I think my testicles were crossed. I've had mild aching pain down there since yesterday and my testicles seem to want to get close to my body even when I took a hot shower. Is it possible for spermadic cords to get tangled together? I thought the pain could be from messing around with them so much after I thought they got crossed, but after sleeping again (on my back this time) I still have mild aching pain.
Posted Mon, 20 Jan 2014 in Men's Health
Answered by Dr. Chobufo Ditah 59 minutes later
Brief Answer: Spermatic cords cannot get tangled together! Detailed Answer: Hi, Thank you so much for trusting us with your health query. I am so sorry to hear about the aching testes. Spermatic cords are in different compartments and there is a 0% chance for them to get entangled together. If that even happened, the severity of symptoms would not allow you type even a word. I strongly think the messing yesterday probably caused this pain. I will suggest that you take Tyenol to control the pains and stop manipulating the testes again. I hope you find this helpful. I wish you well. Thank you so much for using our services and please do feel free to ask for more information if need. Thanks. Dr. Ditah, MD.
Above answer was peer-reviewed by
Follow-up: Why do I feel pain intesticles and could it be due to tangled spermatic cords? 6 minutes later
Thank you. Is it possible that just one got rotated 180 or is the tension enough to rotate it back?
Answered by Dr. Chobufo Ditah 3 minutes later
Brief Answer: NO Detailed Answer: Spermatic cord torsion presents with severe pains. There is no way that could have happened without you reporting severe pains. You seem concerned about this but I will encourage you not not. Be calm. Try the Tylenol and you would be fine. Thanks. Dr. Ditah, MD.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor